# SDR DALA14023311806

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 51,958 hours, 11,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS COME ON WHEN UNARMED AND ACFT SHUTDOWN.  TROUBLSHOT IAW WDM 33-51-11,  FOUND SENSE WIRE W832-004-22 AND PIN 4 AT M1208 SLED BROKEN NEAR L1 F/A SEAT.  REPAIR IAW BWSP 20,  OPS NORMAL.
